Table of Contents Author Guidelines Submit a Manuscript
Research Article
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 9191746, 1 page
https://doi.org/10.1155/2017/9191746
Corrigendum

Corrigendum to “Adaptive Integral Sliding Mode Stabilization of Nonholonomic Drift-Free Systems”

Department of Electrical Engineering, Capital University of Science and Technology (CUST), Kahuta Road, Express Highway, Islamabad 44000, Pakistan

Correspondence should be addressed to Waseem Abbasi; moc.liamg@79isabbameesaw

Received 25 October 2017; Accepted 29 October 2017; Published 22 November 2017

Copyright © 2017 Waseem Abbasi and Fazal ur Rehman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In the article titled “Adaptive Integral Sliding Mode Stabilization of Nonholonomic Drift-Free Systems” [1], the affiliation of the first author should be “Department of Electrical Engineering, Capital University of Science and Technology (CUST), Kahuta Road, Express Highway, Islamabad 44000, Pakistan” only. The updated authors’ list and affiliations are shown above.

References

  1. W. Abbasi and F. U. Rehman, “Adaptive integral sliding mode stabilization of nonholonomic drift-free systems,” Mathematical Problems in Engineering, vol. 2016, Article ID 9617283, 11 pages, 2016. View at Publisher · View at Google Scholar · View at Scopus